RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 2, Pages 155–163 (Mi tmf3979)  

This article is cited in 5 scientific papers (total in 5 papers)

Local form of a solution of the Chew–Low equations

V. P. Gerdt, V. A. Meshcheryakov


Abstract: The Chew–Low equations in the neighbourhood of the degenerated static point are considered. By means of the commutative one parametric abelian group of continuous transformations the solution entering this point is constructed. The solution is represented by the convergent series, depending on three arbitrary functions.

Full text: PDF file (485 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:2, 739–745

Bibliographic databases:

Received: 14.10.1974

Citation: V. P. Gerdt, V. A. Meshcheryakov, “Local form of a solution of the Chew–Low equations”, TMF, 24:2 (1975), 155–163; Theoret. and Math. Phys., 24:2 (1975), 739–745

Citation in format AMSBIB
\Bibitem{GerMes75}
\by V.~P.~Gerdt, V.~A.~Meshcheryakov
\paper Local form of a~solution of the Chew--Low equations
\jour TMF
\yr 1975
\vol 24
\issue 2
\pages 155--163
\mathnet{http://mi.mathnet.ru/tmf3979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468798}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 2
\pages 739--745
\crossref{https://doi.org/10.1007/BF01029056}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3979
  • http://mi.mathnet.ru/eng/tmf/v24/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Gerdt, “Global structure of the general solution of the Chew–Low equations”, Theoret. and Math. Phys., 48:3 (1981), 790–796  mathnet  crossref  mathscinet  isi
    2. K. V. Rerikh, “Chew–Low equations as cremona transformations structure of general intgrals”, Theoret. and Math. Phys., 50:2 (1982), 164–170  mathnet  crossref  mathscinet  isi
    3. V. P. Gerdt, A. Yu. Zharkov, “Solution of Chew–Low equations in the quadratic approximation”, Theoret. and Math. Phys., 52:3 (1982), 868–874  mathnet  crossref  mathscinet  isi
    4. V. P. Gerdt, A. Yu. Zharkov, “Cubic approximation and local restrictions on the functional arbitrariness in the general solution of the Chew–Low equations”, Theoret. and Math. Phys., 55:3 (1983), 626–629  mathnet  crossref  isi
    5. K. V. Rerikh, “General Approach to Integrating Invertible Dynamical Systems Defined by Transformations from the Cremona group $\operatorname{Cr}(P^n_k)$ of Birational Transformations”, Math. Notes, 68:5 (2000), 594–601  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:65
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019